Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Computation of Galois group elements of a polynomial equation

Author: E. J. Cockayne
Journal: Math. Comp. 23 (1969), 425-428
MathSciNet review: 0242402
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: This note demonstrates the use of the computer for constructing elements of the Galois group over the rationals of a polynomial equation with rational coefficients.

References [Enhancements On Off] (What's this?)

  • [1] B. L. van der Waerden, Modern Algebra. Vol. 1, Springer, Berlin, 1937; English transi., Ungar, New York, 1949. MR 2, 120; MR 10, 587.
  • [2] Z. A. Melzak, On the problem of Steiner, Canad. Math. Bull. 4 (1961), 143–148. MR 0125466 (23 #A2767)

Additional Information

PII: S 0025-5718(69)99646-X
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia